Spironolactone Breakout With Increased Dosage

27 posts in this topic

I have a derm appointment in October and he already told me he wants me to go to 100 mgs but if I'm clear on the 50 mgs why bother going up? Not sure what to do

Hey Valerie,

I noticed you've been good on Spiro. I do not want to scare you but if your body becomes immune to it which normally happens with long term antibiotic treatment, your hormones may go crazy again, thus creating the dreaded X. I just finished my course with accutane and I am more than pleased. I am shedding hair which is a known side effect from stopping treatment with my hormones and body out of whack. I was fine on 25mg, until I upped the dose and tried to stabilize my skin but I could not. All antibiotics are short term and won't work forever. But your skin looks amazing nonetheless. There are no pics with you and acne, which seems funny. But you are beautiful. Keep it up mammas (:

Share this post

Link to post
Share on other sites

I didn't notice results until I went up to 100mg, so I think it's a good dosage for many people.

Did you stay less oily on the 100mg? I haven't seen results yet being on 100 mg and its been a year.. just upped my dose

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now